*Lemsip Max Day & Night Cold & Flu Capsules 16 - Expiry 04/25
Lemsip Max Day & Night Cold & Flu Capsules 16
When you're on the go and just don't have time to rest up and nurse your symptoms, Lemsip Max All In One Cold and Flu Capsules can help! They provide relief from all the major symptoms of cold and flu, including a blocked nose, headache, sore throat, chesty cough and fever. Let Lemsip Max All In One Cold and Flu Capsules help relieve your symptoms so you can get on with your life.
Active Ingredients:
Day capsule contains: Paracetamol 500mg, Phenylephrine HCI 6.1mg, Caffeine 25mg
Night capsule contains: Paracetamol 500mg, Phenylephrine HCI 6.1mg
Dosage: Adults and children over 12 years:
DAY: Two (2) red and yellow Day capsules every 4 hours during the day. Do not take more than six (6) Day capsules in 24 hour
NIGHT: Two (2) blue and red Night capsules to be taken at night
Do not take more than eight (8) capsules in 24 hour.
Warnings:
|
-
Overall Rating 0
- There have been no reviews for this product.
Find Products
- By Category
- By Condition